# SDR SWIA2020042350213

- Difficulty date: March 17, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS559.00 LH STRAP FROM LBL27 TO FLOOR SILL IS CORRODED IN SEVERAL AREAS (MARKED)    (C-CHECK) RO 4/21/2020   REMOVED CORROSION FROM FS559.00 LH STRAP FROM LBL27 TO FLOOR SILL REF CRJ200 SRM.   ORIGINAL THICKNESS OF LH FLOOR STRAP AT LBL27 AND FS 559 IS .050" REF CRJ 200 SRM, AMOUNT REMAINING IS .031" REF NDT, REMOVED .019" AND MAX ALLOWABLE IS .005" THEREFORE OUT OF LIMITS OF CRJ 200 SRM.  . REMOVED AND WET INSTALLED NEW  FS559.00 LH STRAP. REPLACED 1EA DOME NUTPLATE GOING THROUGH PRESSURE FLOOR AREA. REF: BOMBARDIER DWG AND CRJ200 SRM
